Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A free boundary problem for pseudo-analytic functions


Author: Martin Schechter
Journal: Proc. Amer. Math. Soc. 10 (1959), 881-887
MSC: Primary 35.00; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0111929-2
MathSciNet review: 0111929
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lipman Bers, Theory of pseudo-analytic functions, Institute for Mathematics and Mechanics, New York University, New York, 1953. MR 0057347
  • [2] J. Priwaloff, Sur les fonctions conjuguées, Bull. Soc. Math. France 44 (1916), 100–103 (French). MR 1504751
  • [3] J. Schauder, Der Fixpunktsatz in Funktionräumen, Studia Math. vol. 2 (1930) pp. 171-180.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00, 30.00

Retrieve articles in all journals with MSC: 35.00, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0111929-2
Article copyright: © Copyright 1959 American Mathematical Society